# SDR SIMA200625401

- Difficulty date: July 31, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVERHEAD EXIT ROW EMERGENCY LIGHT NOT FUNCTIONAL.  FOUND FORWARD OVERHEAD ROW LIGHT PLUG LOOSE, RECONNECTED AND PERFORMED OPS CHECK OF EMERGENCY LIGHTS AND FOUND SYSTEM WORKING PROPERLY, IAW EMB 140, AMM 33-50-11.  RETURNED AIRCRAFT TO SERVICE.  (M)
